# SDR YENA201801070008

- Difficulty date: January 7, 2018
- Submitted: January 10, 2018
- Operation: Air carrier
- Aircraft: N556JB
- Make and model: Airbus A320-232
- Aircraft serial: 1904
- Aircraft time: 57,422 hours, 20,747 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Unit
- Part number: 664700500A4D
- Part serial: 3285
- Condition: Failed
- Location: Mlg
- Part time: 46,714 hours, 17,096 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LGCIU DISAGREE, FOLLOWED ECAM AND RECYCLED THE LANDING GEAR NO RESULT.  MANUAL GEAR EXTENSION REQUIRED.  TROUBLESHOT TO THE NR 1 LGCIU.  R & R THE NR 1 LGCIU.  ACCOMPLISHED GEAR SWING SEVERAL TIMES.  OPS CHECKED NORMAL 32-31-00. OK FOR SERVICE.
